Joseph Zaks

Authors

Geombinatorics Quarterly

Joseph Zaks

  • Article Title- Some reflections on a simple geometric problem
    • Vol Issue- XXIV (2) 2014 
    • Pages- 93
       
  • Article Title – On Odd Sums’ Properties of Integers
    • Co-Authors- Ayal Zaks
    • Vol Issue- XXVII (3) 2018 Pages- 129-130
       
  • Article Title- Revisiting Bodies having Constant HA-Measurements
    • Vol Issue- XXVIII (2) 2018 
    • Pages- 112 – 114
       
  • Article Title- Revisiting the 2Neighborly d-simplices in Ed
    • Vol Issue- XXVIII(4) 2019 
    • Pages- 211 – 214
       
  • Article Title- On a Geometric Proof of Sums of Powers
    • Vol Issue- XXIX(1) 2019 Pages- 37